| Model Number |
02.12.E0513FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
04/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 apr 2026 lot 2308761: (b)(4) items manufactured and released on 04-jul-2023.Expiration date: 2028-jun-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability, and resurfaced the patient's natural patella, which is a common practice in case of not patella resurfacing during primary surgery.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At2 years 1 month, the patient came in presenting anterior knee pain and the cause is unknown.There was no indication of trauma.The surgeon resurfaced the patient`s natural patella and revised the 13mm insert to a 14mm insert.The surgery was completed successfully.